The Generalization of Generalized Automata: Expression Automata

Title
The Generalization of Generalized Automata: Expression Automata
Authors
한요섭Derick Wood
Keywords
expression automata; state elimination and prefix-freeness
Issue Date
2005-06
Publisher
International journal of foundations of computer science
Citation
VOL 16, NO 3, 499-510
URI
http://pubs.kist.re.kr/handle/201004/29437
ISSN
0129-0541
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE